# SDR SIMA201031401

- Difficulty date: November 7, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 19,870 hours, 14,522 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0524
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3805 THE CREW REPORTED FLUID LOSS IN FLIGHT.  THE CREW RECEIVED A MESSAGE THAT HYDRAULIC SYSTEM NR 3 WENT TO 0 PERCENT HOWEVER DISPLAYED 10 PERCENT ON THE GROUND.  ALSO RECEIVED A SLAT FAIL MESSAGE.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED SAFELY WITHOUT INCIDENT.  THE SLATS WERE ZERO ON LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HYDRAULIC RESERVOIR IAW CRJ 700 29-12-30.  ALSO PERFORMED AN OPERATIONAL CHECK ON NR 3 A & B SYSTEM IAW 29-10-00.  THE SYSTEM WAS WORKING NORMAL.  PERFORMED LEAK CHECK AND NO LEAK AT THIS TIME.  PERFORMED DETAILED INSPECTION OF SLAT INTERCONNECT IAW CRJ 700 AMM 27-81-00.  NO DAMAGE NOTED AND PERFORMED SELF TEST OF THE SLAT FLAP ELECTRONIC CONTROL UNIT IAW CRJ 700 AMM 27-51-05 AND NO FAULT FOUND SLAT AND FLAPS WORKING NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
